# SDR SWIA202266635

- Difficulty date: September 8, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  SERVICE DOOR LOWER SILL, INBOARD SILL ANGLE IS CORRODED, MARKED.     (C-CHECK RO 10/24/2022)    REMOVED SERVICE DOOR LOWER SILL CORRODED INBOARD SILL ANGLE PER REF CRJ 700 SRM 51-42-06-001-001-A01 AND  INSTALLED NEW LOWER SILL ON INBOARD SILL ANGLE PER REF CRJ700 SRM 51-42-21-001-001-A01,AND DWG #SH670-31950 REV Y .COMPLIED WITH 51-900-1002-SKY
